MathSciNet Relay Station
MathSciNet bibliographic data
MR1046496 (91g:22013) 22E30 (22E45 22E47)
Clozel, Laurent; Delorme, Patrick Le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs. II. (French) [The invariant Paley-Wiener theorem for reductive Lie groups. II] Ann. Sci. École Norm. Sup. (4) 23 (1990), no. 2, 193–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement